MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYSTEM WITH PED. BURRHOLE RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYSTEM WITH PED. BURRHOLE RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX846T
Medical Device Problem Codes Mechanical Problem (1384); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a m.Blue system (fx846) was not adjustable.Only limited information was provided in the customer complaint on the registration form.The response to the request for further information is still pending.No patient injuries or other complications were reported.The complained product will be returned to the manufacturer for investigation.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: not necessary.Computer controlled test: not necessary.Adjustment test: the m.Blue valve was tested and is adjustable to all specified pressures.Braking force and brake function test: not applicable, due to the packaging.Internal inspection: not necessary.Results: based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.In accordance to the documentation, the quality assurance department can rule out a defect before delivery.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a m.Blue system (fx846t) was non-adjustable preoperatively.The complained product was sent to the manufacturer for investigation.

Brand Name
M.BLUE 5 SYSTEM WITH PED. BURRHOLE RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21137063
Report Number3004721439-2024-00426
Device Sequence Number12628725
Product Code JXG
UDI-Device Identifier04041906504762
UDI-Public4041906504762
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX846T
Device Catalogue NumberFX846T
Device Lot Number20076090
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown